# SDR SWAA961251

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C370529
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EXPERIENCED UNCOMMANDED YAW INPUT TO THE RIGHT DURING FLIGHT.  DISENGAGING YAW DAMPER, NO HELP.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  REPLACED RUDDER PCU, YAW DAMPER COUPLER AND TEST FLEW PER BOEING M/M.
